Hey everyone, I was wondering if anyone else has problems with blurry floaters, blurry halos around lights and eye twitching. I have been getting lots of these eye problems after I started the doxy 3 weeks ago. Is eye twitching, dry eyes and floaters common to Lyme?happens while on abx?
I was dx-ed with dry eye syndrome a couple of years before my neuro problems started.
2 years later I got a burst of floaters in both eyes that are more cobweb like and so large I can't ignore them. Fortunately, they aren't getting much worse. I also have visual snow and see the halos/startbursting,etc.
Blurry vision/floaters/twitching are are implicated with Lyme/MS other neuro illnesses. I'm not on abx and can't comment about whether this is a side effect or herx
Doxy immediately made my eyes extremely sensitive to light. I chalked it up as a herx. The doc gradually increased my dose and once I got up to 400 bid, I noticed I had some twitching. This could be due to (thanks to Jackie on a previous post) the antibiotic depleting either magnesium or B12 or both. Lyme also depletes mag and B12 and so does the cure -- abx! That is why the docs recommend supplements.
I have been off doxy for a while now and my photophobia has improved greatly. I haven't had my eyes twitch since going off and my "after image" problems have really improved a lot. Not right away after stopping the abx mind you but over time, no longer a problem (knock wood).
I don't know for sure but I would suggest doxy as one possibility besides lyme disease as playing a role in bringing some of these problems on.
Also, I have floaters galore. Started small but persisted and increased over less than a year. These are caused by red and white blood cells in the vitreous fluid (I think) that reflect in the retina. If you have many come on at once, I'm sure you know, you must see an eye doc asap!
I wear sunglasses when I can remember to and also my glasses and it really helps with most of these vision problems.
I don't know many people who DON't have dry eyes working in front of the PC all day and reading these blogs by night. I guess use drops, drink lots of water and take a break now and then.
Thanks guys, feels good to describe a problem and realize im not the only one. I get really scared when things start happening to my eyes. I am a concept artist so my eyes are so very important to me. =)
Eye/vision sx are pretty much the one thing I DON'T have! I've had occasional eye pain, and the eye twitching. But as far as vision goes nothing. Although a few times I've noticed when the lights are off I see bright flashing when my eyes are open, but once I close them it goes away. I can explain in like when you stare at a bright light and then look away and you see bright flashing lights. I've just recently had this but is has only happened twice.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.